MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LIGHTTRAIL SINGLE USE; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION LIGHTTRAIL SINGLE USE; POWERED LASER SURGICAL INSTRUMENT
Model Number 6464
Medical Device Problem Codes Connection Problem (2900); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt of this fiber at our quality assurance laboratory, this device was thoroughly analyzed.Visual analysis of the device found the fiber was received in two pieces.The glass tip was in good/unused condition.During functional testing light from the subminiature a connector (sma) connector was bright and round, indicating that there was no fracture within the connector.It is possible that the breakage occurred due to procedural handling after the customer tried to use the fiber.Despite the fiber being broken, it had not been used.The console read that the fiber was ready for usage, there was no error message.Based on analysis, the reported allegation was not confirmed, since during test the fiber was read for use.However, visual examination identified that the fiber was broken in two pieces.The glass tip was in good/unused condition.It is possible that the breakage occurred due to procedural handling after the customer tried to use the fiber.
 
Event or Problem Description
It was reported that, during a lithotripsy procedure, the console issued an error when the fiber was connected.The procedure was completed with another device without patient complications.Device analysis found that the fiber was broken.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
LIGHTTRAIL SINGLE USE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18248534
Report Number2124215-2023-66491
Device Sequence Number15251734
Product Code GEX
UDI-Device Identifier08714729939801
UDI-Public08714729939801
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K111475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2023
Device Model Number6464
Device Catalogue Number6464
Device Lot Number0027619737
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer12/01/2023
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date12/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown